Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An analogue of the law of the iterated logarithm


Author: Glen Baxter
Journal: Proc. Amer. Math. Soc. 6 (1955), 177-181
MSC: Primary 60.0X
MathSciNet review: 0070089
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0070089-3
Article copyright: © Copyright 1955 American Mathematical Society